MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1017/s002221510013169x

Медицинская библиотека · The Journal of laryngology and otology · 1995

Cisplatin in children: hearing loss correlates with iris and skin pigmentation.

Todd N W, Alvarado C S, Brewer D B

Сравнительное исследованиеСтатьяПеревод пока не подготовлен

Аннотация

Pigmentation is reported to affect cisplatin-induced ototoxicity in adult humans. The hearing loss is worse in people with brown irises, than in those with blue irises. We assessed the hypothesis that cisplatin-treated children with dark irises suffer more deterioration in auditory thresholds than do those with less pigmentation. For the 19 children whose data met the requirements of this observational retrospective study, we found a weak correlation (Spearman's r = 0.50; p < 0.05) of high frequency hearing loss (at 4000 Hz) and pigmentation. Blue or hazel-eyed children averaged 2.9 dB worsening at 4000 Hz, in contrast to 14.2 dB worsening for brown or black-eyed children. Pigmentation may account for some of the individual susceptibility to cisplatin ototoxicity. We suggest that iris colour be included in future reports of cisplatin-related hearing loss.

Для цитирования: Todd N W, Alvarado C S, Brewer D B. Cisplatin in children: hearing loss correlates with iris and skin pigmentation.. The Journal of laryngology and otology. 1995. DOI: 10.1017/s002221510013169x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.